# SDR XN0A1305

- Difficulty date: February 23, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Switch
- Condition: Contaminated
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JAM LIGHT ILLUMINATED FOR BLUE SERVO CONTROLS.  TRANSFERRED TO DMI 6202 IAW MEL 27-82-01 CAT C PLACARD INSTALLED.  INSPECTED RUDDER SERVOS FOUND ALL TO BE WORKING NORMAL IAW A300 AMM CHAPTER 27-24-00.  INSPECTED JAMMING DETECTION SWITCHES IAW A300AMM CHAPTER 27-24-12.  REMOVED DEBRIS FROM SWITCH, PERFORMED OPERATIONAL AND FUNCTIONAL CHECKS OF RUDDER JAMMING DETECTION WITH NO DEFECTS FOUND.  THIS CLEARS DMI 6202.  PLACARDS REMOVED.
